# SDR USAA2010082691809

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65529113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON ANGLE SUPPORT AT AFT LOWER CORNER FORWARD SERVICE DOOR.  REPLACED ANGLE SUPPORT AT AFT LOWER CORNER FORWARD SERVICE DOOR IAW B737 SRM 51-10-02.
